Nurofen (Iburpofen Lysine) Migraine Max Strength 684mg Tablets 12’s

1,220.00/=

Out of stock

Description

– Migraine sufferers know that it is important to act at the first sign of an attack to help provide relief.

– That’s why we provide Nurofen Migraine Pain.

– It contains Ibuprofen Lysine, which is quickly absorbed in the body.

– Provides relief from headache and migraine pain.

Nurofen Maximum Strength Migraine Pain 684mg caplets.

FOR RELIEF FROM:

  • migraine pain
  • headache

Suitable for

Suitable for adults, the elderly and children & adolescents between 12 and 18 years.

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE:

For oral administration and short-term use only.

Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 caplet with water up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 3 caplets in any 24 hours. Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Adults: if the product is required for more than 10 days, or if symptoms worsen a doctor shuold be consulted.

WARNING: Do not take more medicine than the label tells you to.

Precautions

This is a medicine;

    • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Hazards and Cautions

DO NOT TAKE IF YOU:

  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • are under 12 years of age
  • are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • are taking other NSAID painkillers or aspirin with a daily dose above 75mg

Reviews

There are no reviews yet.

Be the first to review “Nurofen (Iburpofen Lysine) Migraine Max Strength 684mg Tablets 12’s”